# SDR 2004F00302

- Difficulty date: March 5, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 737231
- Aircraft serial: 21633
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Gound
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB TO FLT LEVEL 230, DIRECTIONAL GYROS DRIFTED 15 TO 20 DEGREES AND WOULD NOT SLAVE, AUTOPILOT WOULD NOT ENGAGE AS WELL.  DECIDED TO RETURN TO TUCSON WITHOUT INCIDENT.  REMOVED AND REPLACED AILERON SERVO AND FOUND BROKEN GROUND WIRE AT TERMINAL STRIP REPAIRED BROKEN GROUND WIRE PER 20-30-11.  PERFORMED OPS CHECK OFF AUTOPILOT AND GYRO SYSTEM PER MM 22-11-01.  AIRCRAFT RETURNED TO SERVICE WITHOUT INCDIENT.  (M)
